# SDR TRAX200600811

- Difficulty date: October 2, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 9,031 hours, 7,627 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 640 FRAME DOUBLER CRACKED.  COMPLIED WITH EC/TC REO 601R-53-61-506. ALL DEFECTS CORRECTED, RII INSP COMPLETED SATISFACTORILY. (CLOSED)
